# SDR CA070912010

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 7,832 hours
- Engine: Lyc O235L2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MMU4001
- Part serial: H053465
- Condition: Sticking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER FOUND STICKING. (TC NR 20070912010)
